RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kulaev, Ruslan Chermenovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22

Number of views:
This page:631
Abstract pages:3376
Full texts:835
References:494
Associate professor
Doctor of physico-mathematical sciences (2016)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Phone: +7 (918) 828 66 42
E-mail: ,
Keywords: Differential equation on the graph.
UDC: 517.955, 517.927, 517.956, 517.927.6

Subject:

Differential equation on the graph.

   
Main publications:
  1. Kulaev R.Ch., “The finite integral transform method for a parabolic differential equation on a graph”, SMJ, 50:2 (2009), 277–281  crossref

http://www.mathnet.ru/eng/person46071
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. R. Ch. Kulaev, A. B. Shabat, “Conservation laws for Volterra chain with initial step-like condition”, Ufimsk. Mat. Zh., 11:1 (2019),  61–67  mathnet; Ufa Math. J., 11:1 (2019), 63–69  isi  scopus
2018
2. R. Ch. Kulaev, A. K. Pogrebkov, A. B. Shabat, “Darboux system as three-dimensional analog of Liouville equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 12,  60–69  mathnet; Russian Mathematics, 62:12 (2018), 50–58  isi  scopus
3. R. Ch. Kulaev, A. K. Pogrebkov, A. B. Shabat, “Darboux system: Liouville reduction and an explicit solution”, Tr. Mat. Inst. Steklova, 302 (2018),  268–286  mathnet  elib; Proc. Steklov Inst. Math., 302 (2018), 250–269  isi  scopus
2017
4. R. Ch. Kulaev, A. B. Shabat, “Some properties of Jost functions for Schrödinger equation with distribution potential”, Ufimsk. Mat. Zh., 9:4 (2017),  60–73  mathnet  elib; Ufa Math. J., 9:4 (2017), 59–71  isi  scopus
5. R. Ch. Kulaev, “On the disconjugacy of a differential equation on a graph”, Vladikavkaz. Mat. Zh., 19:3 (2017),  31–40  mathnet
2016
6. R. Ch. Kulaev, “On the Oscillation Property of Green's Function of a Fourth-Order Discontinuous Boundary-Value Problem”, Mat. Zametki, 100:3 (2016),  375–387  mathnet  mathscinet  elib; Math. Notes, 100:3 (2016), 391–402  isi  scopus
7. R. Ch. Kulaev, “On the disconjugacy property of an equation on a graph”, Sibirsk. Mat. Zh., 57:1 (2016),  85–97  mathnet  mathscinet  elib; Siberian Math. J., 57:1 (2016), 64–73  isi  scopus
2015
8. R. Ch. Kulaev, “Disconjugacy of fourth-order equations on graphs”, Mat. Sb., 206:12 (2015),  79–118  mathnet  mathscinet  elib; Sb. Math., 206:12 (2015), 1731–1770  isi  scopus
9. R. Ch. Kulaev, “Comparison theorems for Green function of a fourth order boundary value problem on a graph”, Ufimsk. Mat. Zh., 7:4 (2015),  99–108  mathnet  elib; Ufa Math. J., 7:4 (2015), 94–103  isi  scopus
10. R. Ch. Kulaev, “Oscillatory properties of the Green function of discontinuous boundary value problem for equations of the fourth order”, Vladikavkaz. Mat. Zh., 17:1 (2015),  47–59  mathnet
2014
11. R. Ch. Kulaev, “The source function of the chain of rods with elastic supports”, Vladikavkaz. Mat. Zh., 16:2 (2014),  49–61  mathnet
2013
12. R. Ch. Kulaev, “The Green function of the boundary value problem on a star-shaped graph”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 2,  56–66  mathnet; Russian Math. (Iz. VUZ), 57:2 (2013), 48–57  scopus
13. R. Ch. Kulaev, “On the sing of the Green's function of the boundary value problem for the fourth-order equation on a graph”, Vladikavkaz. Mat. Zh., 15:4 (2013),  19–29  mathnet
2012
14. R. Ch. Kulaev, “About Green's function of a parabolic problem on a graph”, Vladikavkaz. Mat. Zh., 14:4 (2012),  32–40  mathnet
2011
15. R. Ch. Kulaev, “On existence of the solution of parabolic problem on the graph with a boundary conditions, containing derivatives on time”, Vladikavkaz. Mat. Zh., 13:3 (2011),  42–52  mathnet
2010
16. R. Ch. Kulaev, “Existence theorem for a parabolic mixed problem on a graph with boundary conditions containing time derivatives”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:2 (2010),  139–148  mathnet  elib
17. R. Ch. Kulaev, “On resolvability of a parabolic problem on the graph”, Ufimsk. Mat. Zh., 2:4 (2010),  74–84  mathnet  zmath  elib
2009
18. R. Ch. Kulaev, “The finite integral transform method for a parabolic differential equation on a graph”, Sibirsk. Mat. Zh., 50:2 (2009),  350–355  mathnet  mathscinet; Siberian Math. J., 50:2 (2009), 277–281  isi  scopus
2008
19. R. Ch. Kulaev, “On the geometric multiplicity of the eigenvalues of a boundary value problem on a graph”, Vladikavkaz. Mat. Zh., 10:3 (2008),  23–28  mathnet  mathscinet
2007
20. R. Ch. Kulaev, “Application of finite integral transformations on a graph to the solution of problems in mathematical physics”, Vladikavkaz. Mat. Zh., 9:4 (2007),  15–25  mathnet  mathscinet
2005
21. R. Ch. Kulaev, “An integral transformation on a graph for a second-order differential operator”, Vladikavkaz. Mat. Zh., 7:2 (2005),  78–85  mathnet  mathscinet
2004
22. M. G. Zavgorodniĭ, R. Ch. Kulaev, “On the continuous dependence of the points of the spectrum of a boundary value problem, specified on a graph, on the parameters of the agreement conditions”, Vladikavkaz. Mat. Zh., 6:2 (2004),  10–16  mathnet  mathscinet  zmath  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019